# SDR SWAA050306

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 54,846 hours, 51,088 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871114
- Part serial: 1056
- Condition: Cracked
- Location: Fwd Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SERVICE DOOR LOWER FRAME AFT CORNER CRACKED.  REMOVED AND REPLACED FWD SERVICE DOOR PER MM.
